# SDR ASOA201001122

- Difficulty date: August 13, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 16,324 hours, 14,816 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP "EXIT" PLACARD ON NR3 STEP FROM BOTTOM IS WORN.  REMOVED PAX DOOR STEP "EXIT" IAW AMM 11-30-00-000-801. INSTALLED NEW EXIT PLACARD ON PAX DOOR IAW AMM 11-30-00-400-801.
